MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442 VENOVO VENOUS STENT
Catalog Number VENEL14120
Medical Device Problem Codes Positioning Failure (1158); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent stent implantation for liac vein compression syndrome (pts).During stent implantation the stent failed to release both inside and outside the body.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos/videos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the catheter sample is not available for evaluation.Provided images demonstrate the product outside patient, and the stent is partially deployed a few mm but still unflowered.One provided video demonstrates the user activating the wheel, but a reaction is not visible on the distal tip.The investigation leads to confirmed result for partial stent deployment.A 10f short sheath was used for access, the vessel was not tortuous, and the lesion was pre dilated; during deployment attempt the system was correctly held at the stability sheath and kept stationary.Based on the investigation of the provided information, the investigation is closed as confirmed for partial stent deployment.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.The instructions for use state: 'do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.', 'examine the stent system to ensure it has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.', and 'predilatation of chronic lesions with a balloon dilatation catheter is recommended.' under materials required the ifu state: 9f introducer for a stent diameter of 14 mm 0.035 inch (0.89 mm) diameter guidewire.Holding and handling of the system throughout the procedure was found sufficiently described.In particular the instructions for use state: gently hold the stability sheath and maintain it straight and under tension throughout the procedure (figure 6).Do not hold or touch the dark moving sheath during stent release.G3, h6 (device, method, result, conclusion), d4 (unique identifier (udi) #).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG -9681442
wachhausstrasse 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22711578
Report Number9681442-2025-00233
Device Sequence Number18425000
Product Code QAN
UDI-Device Identifier00801741103520
UDI-Public(01)00801741103520(17)270218(10)ANKP2026
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENEL14120
Device Lot NumberANKP2026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown